# SDR USAA010163

- Difficulty date: January 17, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 59328321
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 52,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED .75 INCH, LEFT SPOILER ACTUATOR FITTING AT BOLT BOSS.  REPLACED PART PER EO 5788M381. (M)
